| Model Number |
H74939171080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.An 8.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the first inflation at 6 atmospheres for 2 seconds, the balloon ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.